Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 22, NWS Sioux Falls, SD

May 13, 2016Clay County, Dickinson County, Iowa

NWS Sioux Falls, SD issued this river flood warning at May 13, 2016, 9:23 PM CDT for Clay County, Dickinson County, Iowa. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
May 13, 2016, 9:23 PM CDT (02:23 UTC)
Expired
May 15, 2016, 8:44 PM CDT
In force
47 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IA, Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River above Spencer (LSSI4). The gauge peaked at 10.40 ft at May 12, 2016, 9:00 PM CDT.

actionminormoderate810121405/1405/1505/1605/17
Action stage
9 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06604440, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

905 
WGUS43 KFSD 140223
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
923 PM CDT FRI MAY 13 2016

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Iowa...

  Little Sioux River Above Spencer
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued saturday morning.

&&

IAC041-059-141800-
/O.NEW.KFSD.FL.W.0022.160514T0223Z-160514T1800Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160514T1200Z.UU/
923 PM CDT FRI MAY 13 2016

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Little Sioux River Above Spencer.
* until Saturday afternoon.
* At 9PM Friday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday May 14.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE  TIME       

LITTLE SIOUX RIVER
LSSI4    10.0   10.34 Fri 9 PM    10.1  Sat 1 AM   

ADAMS
6 follow-up statements
303 
WGUS83 KFSD 140230
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
930 PM CDT FRI MAY 13 2016

...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River At Spencer
  Little Sioux River At Cherokee
  Little Sioux River Near Milford
  Little Sioux River Above Spencer
  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-150630-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160510T0810Z.160512T1300Z.000000T0000Z.NO/
930 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 8PM Friday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-141800-
/O.CON.KFSD.FL.W.0022.000000T0000Z-160514T1800Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160514T1200Z.UU/
930 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Sioux River Above Spencer.
* until Saturday afternoon.
* At 9PM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday May 14.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-150629-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-160518T1200Z/
/SPWI4.1.ER.160427T2052Z.160502T1215Z.160517T1200Z.NO/
930 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until Wednesday morning.
* At 8PM Friday the stage was 12.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday May 17.

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-150629-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/LNNI4.2.ER.160426T0325Z.160503T0445Z.000000T0000Z.NO/
930 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until further notice.
* At 9PM Friday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 19.2 feet by Sunday May 15 
  then begin falling.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

IAC035-150140-
/O.EXT.KFSD.FL.W.0017.000000T0000Z-160515T0140Z/
/CHKI4.1.ER.160510T0318Z.160510T1200Z.160514T0140Z.NO/
930 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Sioux River At Cherokee.
* until Saturday evening.
* At 8PM Friday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday May 13.
* At stages near 17.0 feet...Minor lowland flooding begins, and 
Cherokee County Rescue mobilizes and sets up the flood control 
center. 

&&
 
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
          4256 9578 4270 9564

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE  TIME       

LITTLE SIOUX RIVER
MIFI4    12.0   12.57 Fri 8 PM         M               
LSSI4    10.0   10.34 Fri 9 PM    10.1  Sat 1 AM    
SPWI4    10.0   12.08 Fri 8 PM    12.0  Sat 1 AM    
LNNI4    18.0   18.92 Fri 9 PM    19.2  Sat 7 PM    
CHKI4    17.0   17.01 Fri 8 PM    16.9  Sat 1 AM    

ADAMS
950 
WGUS83 KFSD 141048
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
548 AM CDT SAT MAY 14 2016

...The Flood Warning is cancelled for the following rivers in Iowa...

  Little Sioux River At Cherokee
...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River Above Spencer
...The Flood Warning continues for the following rivers in Iowa...
  Little Sioux River Near Milford
  Little Sioux River At Spencer
  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-151448-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160510T0810Z.160512T1300Z.000000T0000Z.NO/
548 AM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 05AM Saturday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-142321-
/O.EXT.KFSD.FL.W.0022.000000T0000Z-160514T2321Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160514T1721Z.UU/
548 AM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River Above Spencer.
* until this evening.
* At 05AM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday May 14.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-151448-
/O.CON.KFSD.FL.W.0007.000000T0000Z-160518T1200Z/
/SPWI4.1.ER.160427T2052Z.160502T1215Z.160517T1200Z.NO/
548 AM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until Wednesday morning.
* At 05AM Saturday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday May 17.

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-151448-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/LNNI4.2.ER.160426T0325Z.160503T0445Z.000000T0000Z.NO/
548 AM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until further notice.
* At 05AM Saturday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 19.2 feet by Sunday May 15 
  then begin falling.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

IAC035-141118-
/O.CAN.KFSD.FL.W.0017.000000T0000Z-160515T0140Z/
/CHKI4.1.ER.160510T0318Z.160510T1200Z.160514T0515Z.NO/
548 AM CDT SAT MAY 14 2016

The Flood Warning is cancelled for
  The Little Sioux River At Cherokee.
* At 05AM Saturday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Recent activity...The river rose above flood stage on Friday May 
  13.
* Recent activity...The river fell below flood stage at 12 AM 
  Saturday.
* Forecast...The river will continue to fall to 16.8 feet by 7 AM 
  Sunday.
* At stages near 17.0 feet...Minor lowland flooding begins, and 
Cherokee County Rescue mobilizes and sets up the flood control 
center. 

&&
 
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
          4256 9578 4270 9564

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.50 Sat 5 AM      M     13.8  Wed May 04
LSSI4    10.0   10.32 Sat 5 AM    10.2  Sat 7 AM    11.0  Wed May 04
SPWI4    10.0   11.98 Sat 5 AM    11.8  Sat 7 AM    12.5  Wed May 04
LNNI4    18.0   18.99 Sat 5 AM    19.2  Sat 7 PM    20.0  Wed May 04
CHKI4    17.0   16.99 Sat 5 AM    16.9  Mon 7 AM    19.8  Wed May 04
939 
WGUS83 KFSD 141821
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
121 PM CDT SAT MAY 14 2016

...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River At Spencer
  Little Sioux River Near Milford
  Little Sioux River Above Spencer
  Little Sioux River At Linn Grove

 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-152221-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160510T0810Z.160512T1300Z.000000T0000Z.NO/
121 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 12PM Saturday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-150410-
/O.EXT.KFSD.FL.W.0022.000000T0000Z-160515T0410Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160514T2210Z.UU/
121 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River Above Spencer.
* until this evening.
* At 12PM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday May 14.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-152221-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-160518T0900Z/
/SPWI4.1.ER.160427T2052Z.160502T1215Z.160517T0900Z.NO/
121 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until late Tuesday night.
* At 12PM Saturday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday May 17.

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-152221-
/O.EXT.KFSD.FL.W.0008.000000T0000Z-160520T0000Z/
/LNNI4.2.ER.160426T0325Z.160503T0445Z.160519T0000Z.NO/
121 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until Thursday evening.
* At 01PM Saturday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 19.2 feet by Sunday May 15. 
  The river will fall below flood stage Wednesday May 18.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE   TIME       

LITTLE SIOUX RIVER
MIFI4    12.0   12.34 Sat 12 PM     M     
LSSI4    10.0   10.27 Sat 12 PM    9.9   Sat 7 PM    
SPWI4    10.0   11.85 Sat 12 PM   11.7   Sat 7 PM    
LNNI4    18.0   18.96 Sat  1 PM   19.2   Sun 7 AM
340 
WGUS83 KFSD 150202
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
902 PM CDT SAT MAY 14 2016

...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River Above Spencer
  Little Sioux River Near Milford
  Little Sioux River At Spencer
  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-160602-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160510T0810Z.160512T1300Z.000000T0000Z.NO/
902 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 8PM Saturday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-151800-
/O.EXT.KFSD.FL.W.0022.000000T0000Z-160515T1800Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160515T1200Z.UU/
902 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River Above Spencer.
* until Sunday afternoon.
* At 8PM Saturday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday May 15.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-160602-
/O.CON.KFSD.FL.W.0007.000000T0000Z-160518T0900Z/
/SPWI4.1.ER.160427T2052Z.160502T1215Z.160517T0900Z.NO/
902 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until late Tuesday night.
* At 8PM Saturday the stage was 11.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday May 17.
* At stages near 10.0 feet...The right bank overflows, and minor 
flooding of the Spencer city park and some rural agricultural areas 
begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-160602-
/O.CON.KFSD.FL.W.0008.000000T0000Z-160520T0000Z/
/LNNI4.2.ER.160426T0325Z.160503T0445Z.160519T0000Z.NO/
902 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until Thursday evening.
* At 8PM Saturday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 19.2 feet by Sunday May 15. 
  The river will fall below flood stage Wednesday May 18.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE  TIME       

LITTLE SIOUX RIVER
MIFI4    12.0   12.30 Sat 8 PM      M               
LSSI4    10.0   10.21 Sat 8 PM    10.1  Sun 1 AM    
SPWI4    10.0   11.77 Sat 8 PM    11.4  Sun 1 AM    
LNNI4    18.0   19.03 Sat 9 PM    19.2  Sun 7 AM    

ADAMS
708 
WGUS83 KFSD 151118
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 AM CDT SUN MAY 15 2016

...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River Above Spencer
  Little Sioux River At Spencer
  Little Sioux River At Linn Grove
...The Flood Warning continues for the following rivers in Iowa...
  Little Sioux River Near Milford
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-161518-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160510T0810Z.160512T1300Z.000000T0000Z.NO/
618 AM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 05AM Sunday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-152100-
/O.EXT.KFSD.FL.W.0022.000000T0000Z-160515T2100Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160515T1500Z.UU/
618 AM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River Above Spencer.
* until this afternoon.
* At 05AM Sunday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday May 15.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-161518-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-160518T2100Z/
/SPWI4.1.ER.160427T2052Z.160502T1215Z.160517T2100Z.NO/
618 AM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until Wednesday afternoon.
* At 05AM Sunday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday May 17.
* At stages near 10.0 feet...The right bank overflows, and minor 
flooding of the Spencer city park and some rural agricultural areas 
begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-161518-
/O.EXT.KFSD.FL.W.0008.000000T0000Z-160520T1200Z/
/LNNI4.2.ER.160426T0325Z.160503T0445Z.160519T1200Z.NO/
618 AM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until Friday morning.
* At 06AM Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 19.1 feet by Sunday May 15. 
  The river will fall below flood stage Thursday May 19.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.16 Sun 5 AM      M     13.3  Thu May 05
LSSI4    10.0   10.14 Sun 5 AM    10.1  Sun 7 AM    10.9  Thu May 05
SPWI4    10.0   11.60 Sun 5 AM    11.4  Sun 7 AM    12.2  Fri May 13
LNNI4    18.0   19.02 Sun 6 AM    19.1  Sun 7 AM    19.8  Thu May 05
929 
WGUS83 KFSD 151838
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
138 PM CDT SUN MAY 15 2016

...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River Above Spencer
  Little Sioux River Near Milford
  Little Sioux River At Spencer
  Little Sioux River At Linn Grove

.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-162238-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160510T0810Z.160512T1300Z.000000T0000Z.NO/
138 PM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 12PM Sunday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-160144-
/O.EXT.KFSD.FL.W.0022.000000T0000Z-160516T0144Z/
/LSSI4.1.ER.000000T0000Z.160514T0130Z.160515T1944Z.UU/
138 PM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River Above Spencer.
* until this evening.
* At 1PM Sunday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday May 15.
* At stages near 10.0 feet...Minor flooding of agricultural lands 
begins. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-162238-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-160520T0000Z/
/SPWI4.1.ER.160427T2052Z.160502T1215Z.160519T0000Z.NO/
138 PM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until Thursday evening.
* At 12PM Sunday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday May 18.
* At stages near 10.0 feet...The right bank overflows, and minor 
flooding of the Spencer city park and some rural agricultural areas 
begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-162238-
/O.EXT.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/LNNI4.2.ER.160426T0325Z.160503T0445Z.000000T0000Z.NO/
138 PM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until further notice.
* At 1PM Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 19.1 feet by 7 PM
  Sunday. Additional rises may be possible thereafter.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.02 Sun 12 PM                    13.3  Thu May 05
LSSI4    10.0   10.07 Sun 1  PM                    10.9  Thu May 05
SPWI4    10.0   11.48 Sun 12 PM                    12.2  Fri May 13
LNNI4    18.0   19.03 Sun 1  PM    19.1  Sun 7 PM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at May 13, 6:14 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 13, 6:14 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
614 PM CDT FRI MAY 13 2016

.SHORT TERM...(This evening through Saturday)
Issued at 401 PM CDT Fri May 13 2016

Clouds will fall apart this evening as mixing dies away.  The
clearing skies will set the stage for a very cold night across the
area.  Winds will have a hard time settling down especially in the
east with a somewhat tight pressure gradient across the area.  Have
made some modifications to headlines across the area. With tender
vegetation in mind, have condensed freeze warning in north where
temperatures are expected to dip to 30 or less.  Further to the
south, temperatures nay dip below freezing temporarily, but am not
sure how much frost will develop with winds staying up much of the
night.  In the sheltered areas, could see patchy/areas of frost
develop and have issued a frost advisory.

Will be a cold start to the day across the area on Saturday.  As
mixing increases, will mix down the momentum from aloft leading to a
breezy late morning and afternoon.  With 850 hpa temps only warming
to near 0C, will see wind chills hover in the 40s to lower 50s much
of the day.

.LONG TERM...(Saturday night through Friday)
Issued at 401 PM CDT Fri May 13 2016

Patchy frost will again be a concern Monday night with the cold
airmass overhead, light winds, and mostly clear skies. Lows will
drop into the mid 30's, however right now it looks like sub freezing
temperatures are not expected.

Airmass modifies a little on Sunday, with weak ridging nosing into
the central high plains. A passing wave exiting to the east will
allow some mid cloud development in the afternoon. Temperatures warm
into the low to mid 60's.

Upper level wave over the Intermountain West sinks southwest into
the Four Corners region with a shortwave lifting into the Central
Plains. Band of rain showers spreading across the Central Plains
could nose far enough north into the Missouri Valley Monday to
warrant chance pops in that region. Good agreement in keeping this
precipitation largely south of the forecast area. The ECMWF and GEM
hint at the possibility of the trough to our northeast in the Great
Lakes nudging into our extreme east at this time as well, so will
leave slight chance pops there.

Surface high pressure settles over the Northern Plains Tuesday and
Wednesday. Temperatures will continue in the 60's with dry weather.
Model differences become much more apparent Wednesday night and
beyond as a potential closed wave drops through the Northern plains.
The GFS is much stronger with this feature than the ECMWF and GEM,
and as a result, is much wetter. Left the AllBlend pops as is given
the lack of confidence.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 612 PM CDT Fri May 13 2016

VFR conditions through the period. MVFR ceilings will gradually
diminish and become clear through the night.

&&

.FSD Watches/Warnings/Advisories...
SD...Frost Advisory from 3 AM to 9 AM CDT Saturday for SDZ050-059>067.

     Freeze Warning from 3 AM to 9 AM CDT Saturday for SDZ038>040-
     052>058.

MN...Frost Advisory from 3 AM to 9 AM CDT Saturday for MNZ089-090-098.

     Freeze Warning from 3 AM to 9 AM CDT Saturday for MNZ071-072-080-
     081-097.

IA...Frost Advisory from 3 AM to 9 AM CDT Saturday for IAZ001-002.

NE...None.
&&

SHORT TERM...BT
LONG TERM...
AVIATION...08
Hazardous weather outlook, May 13, 3:51 AM CDT, 17 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
351 AM CDT FRI MAY 13 2016

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-064>067-140900-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-HUTCHINSON-TURNER-
LINCOLN SD-
351 AM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...CENTRAL SOUTH DAKOTA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MORNING SHOWERS MAY BE ACCOMPANIED BY ISOLATED
THUNDERSTORMS...MAINLY EAST OF THE JAMES RIVER. NO SEVERE STORMS
ARE EXPECTED.

FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS LATE TONIGHT
INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY FROST IS POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ020>022-031-032-NEZ013-014-SDZ050-063-068>071-140900-
PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-GREGORY-
CHARLES MIX-BON HOMME-YANKTON-CLAY SD-UNION-
351 AM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...WEST CENTRAL IOWA...NORTHEAST NEBRASKA...SOUTH CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MORNING SHOWERS MAY BE ACCOMPANIED BY ISOLATED
THUNDERSTORMS...MAINLY EAST OF THE JAMES RIVER. NO SEVERE STORMS
ARE EXPECTED.

PATCHY FROST IS POSSIBLE LATE TONIGHT AND EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.